# SDR ABXA080048

- Difficulty date: January 8, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 73,184 hours, 35,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31213
- Condition: Cracked
- Location: Bs 1767 S4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED STRINGER 4 RIGHT FS 1767.  REPAIRED AREA RIGHT AFT FS 1767 IAW REA B653-56945.
